Authors: Droste, Manfred
Meinecke, Ingmar
Šešelja, Branimir
Tepavčević, Andreja 
Title: Coverings and decompositions of semiring-weighted finite transition systems
Journal: Studies in Fuzziness and Soft Computing
Volume: 278
First page: 193
Last page: 216
Issue Date: 20-Apr-2012
Rank: M12
ISBN: 978-3-642-27641-5
ISSN: 1434-9922
DOI: 10.1007/978-3-642-27641-5_11
Abstract: 
We consider weighted finite transition systems (WTS) with weights from naturally ordered semirings. Such semirings comprise the natural numbers with ordinary addition and multiplication as well as distributive lattices and the max-plus-semiring. For these systems we explore the concepts of covering and cascade product. We show a cascade decomposition result for such WTS using special partitions of the state set of the system. This extends a classical result of automata theory to the weighted setting.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

2
checked on May 23, 2024

Page view(s)

35
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.